# SDR 96ZZZM515

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5520 · Elevator Structure
- Part: Elev Tip
- Condition: Loose Rivets
- Location: Rt Elevator
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT ELEVATOR OUTBOARD TE TIP REPAIR HAS LOOSE RIVETS UPPER AND LOWER SIDES.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT 9 INCH BY 10 INCH AREA OUTBOARD TE TIP REPAIR, MADE TOP AND LOWER DOUBLER AND FILLER 2024-T3 .032 FILLER .063 PER SRM 55-20-2.  INSTALLED ELEVATOR T/E SKIN REPAIR PER SRM 55-20-3 11 INCH BY 12 INCH .032 AND FILLER .063 FIG 2 SHEET 2 PO (.3293110887) (.06393110848) LOT (.062 938627) (.032 275611).
